# SDR DXTA2012070605037

- Difficulty date: June 25, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 9,742 hours, 5,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FUEL ACCESS PANELS ON THE RT WING REQUIRE PERMANENT REPAIR TO THE WING LANDS.  ULTRASONIC CORROSION INSPECTION COMPLIED WITH.  SECOND ULTRASONIC INSPECTION OF ACCESS PANELS COMPLETED.  NO INDICATION OF CORROSION.  ACCOMPLISHED REPAIR IAW MM.
